# SDR FDEA202508281563

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,689 hours, 31,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 70 KTS MAIN CARGO DOOR WARNING WITH  EICAS MSG. MASTER WARNING HORN SOUNDED. REJECTED  TAKEOFF & MESSAGE CLEARED, SECOND ATTEMPT WAS GOOD  WITH NO INDICATIONS PRESENT. ENTERED PER CA 219512  AMM: 52-32-00-5-0  AMM: 05-51-14-14-2  PERFORMED OPS CHECK OF MCD  PER AMM  52-32-00-5-0, OPS CHECK NORMAL. NO DAMAGE OR  EVIDANCE OF POSSABLE HIGH ENERGY STOP PER AMM  05-51-14-14-2. OK FOR SERVICE.
